# SDR ASOA2015073113417

- Difficulty date: July 31, 2015
- Submitted: August 4, 2015
- Operation: Air carrier
- Aircraft: N902EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7620
- Aircraft time: 30,018 hours, 27,632 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTED EXIT SIGN ABOVE SERVCE DOOR DAMAGED.  R & R SIGN IAW AMM 33-51-13.  SYSTEM OPS CHECKED GOOD.  NO FURTHER ACTION.
